MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV ST; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION INTELLANAV ST; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 87069
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
During a radiofrequency cardiac ablation a intellanav st was selected for use.The device discontinuous discharge and poor discharge.An exchange of the device resolved the problem.The procedure was completed without any patient complications.
 
Event or Problem Description
During a radiofrequency cardiac ablation a intellanav st was selected for use.The device discontinuous discharge and poor discharge.An exchange of the device resolved the problem.The procedure was completed without any patient complications.Furthermore, additional information clarified that when the physician stepped on the pedal, it was supposed to discharge constantly to ablate, but with this device, it would stopped automatically after a short while, and the physician had to step on the pedal again.The ablate could not be performed.Then the physician used another of same device and the issue no longer exist.
 
Additional Manufacturer Narrative
Additional information: b5.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at boston scientific's post market laboratory the catheter was visually inspected, and the device does not have any visual defects.The functional testing revealed the steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.The continuity test was performed, and the device was found within specifications.No open or shorts were detected.The radio frequency ablation test was found to be within specifications.With all available information the complaint could not be confirmed as the reported failure was not able to be reproduced and the device presented with no issues.

Brand Name
INTELLANAV ST
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key15658191
Report Number2124215-2022-42988
Device Sequence Number20448951
Product Code LPB
UDI-Device Identifier08714729963974
UDI-Public08714729963974
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number87069
Device Catalogue Number87069
Device Lot Number0027596531
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer11/16/2022
01/05/2023
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date12/13/2022
02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexMale
Patient Weight87 KG